Transfer Functions for Pairs of Wandering Subspaces

H...............H

Show simple item record

dc.contributor.author Gohm, Rolf
dc.contributor.editor Arendt, Wolfgang
dc.contributor.editor Ball, Joseph
dc.contributor.editor Behrndt, Jussi
dc.contributor.editor Foerster, Karl-Heinz
dc.contributor.editor Mehrmann, Volker
dc.contributor.editor Trunk, Carsten
dc.date.accessioned 2012-11-07T09:03:07Z
dc.date.available 2012-11-07T09:03:07Z
dc.date.issued 2012-11-07
dc.identifier.citation Gohm , R 2012 , ' Transfer Functions for Pairs of Wandering Subspaces ' . in W Arendt , J Ball , J Behrndt , K-H Foerster , V Mehrmann & C Trunk (eds) , Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations : 21st International Workshop on Operator Theory and Applications, Berlin, July 2010 . vol. 221 , Operator Theory: Advances and Applications , vol. 221 , Springer Basel , Basel , pp. 385-398 . , 10.1007/978-3-0348-0297-0_20 en
dc.identifier.isbn 978-3-0348-0296-3
dc.identifier.isbn 978-3-0348-0297-0
dc.identifier.other PURE: 176784
dc.identifier.other dspace: 2160/7901
dc.identifier.uri http://hdl.handle.net/2160/7901
dc.description Gohm, R. (2012)., Transfer functions for pairs of wandering subspaces, In: Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations, 221, pp.385-398 21st International Workshop on Operator Theory and Applications, Berlin, July 2010. Arendt, W., Ball, J. A., Behrndt, J., Forster, K-H., Mehrmann, V., Trunk, C. (eds.) en
dc.description.abstract To a pair of subspaces wandering with respect to a row isometry we associate a transfer function which in general is multi-Toeplitz and in interesting special cases is multi-analytic. Then we describe in an expository way how characteristic functions from operator theory as well as transfer functions from noncommutative Markov chains fit into this scheme. en
dc.format.extent 14 en
dc.language.iso eng
dc.publisher Springer Basel
dc.relation.ispartof Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations en
dc.relation.ispartofseries Operator Theory: Advances and Applications en
dc.subject row isometry en
dc.subject multi-Toeplitz en
dc.subject multi-analytic en
dc.subject wandering subspace en
dc.subject transfer function en
dc.subject characteristic function en
dc.subject noncommutative Markov chain en
dc.title Transfer Functions for Pairs of Wandering Subspaces en
dc.type Text en
dc.type.publicationtype Book chapter (peer-reviewed) en
dc.description.version authorsversion en
dc.identifier.doi http://dx.doi.org/10.1007/978-3-0348-0297-0_20
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematics and Physics en
dc.description.status Non peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account